Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS Indianapolis, IN

May 21, 2014Bartholomew County, Decatur County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 5:59 PM EDT for Bartholomew County, Decatur County, Indiana. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 5:59 PM EDT (21:59 UTC)
Expired
May 21, 2014, 6:30 PM EDT
In force
31 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bartholomew County, IN, Decatur County, IN

The radar

The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:00 PM EDTTSTM WND DMG1 Ne Hope, INTREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WUUS53 KIND 212159 RRA
SVRIND
INC005-031-212230-
/O.NEW.KIND.SV.W.0061.140521T2159Z-140521T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
559 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN DECATUR COUNTY IN CENTRAL INDIANA...

* UNTIL 630 PM EDT

* AT 556 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF COLUMBUS...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEWBERN...HARTSVILLE...GRAMMER AND WESTPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 8557 3913 8580 3934 8595 3935 8569
      3916 8552
TIME...MOT...LOC 2159Z 314DEG 24KT 3927 8574

HAIL...1.25IN
WIND...60MPH

$$

50
1 follow-up statement
142 
WWUS53 KIND 212214
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT WED MAY 21 2014

INC005-031-212230-
/O.CON.KIND.SV.W.0061.000000T0000Z-140521T2230Z/
BARTHOLOMEW IN-DECATUR IN-
614 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DECATUR AND NORTHEASTERN BARTHOLOMEW COUNTIES UNTIL 630 PM EDT...

AT 610 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
COLUMBUS...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GRAMMER AND WESTPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 8557 3913 8580 3928 8590 3935 8569
      3916 8552
TIME...MOT...LOC 2215Z 322DEG 26KT 3918 8571

HAIL...1.25IN
WIND...60MPH

$$

LEE/PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:25 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 21, 4:25 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT WED MAY 21 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 316 PM EDT WED MAY 21 2014

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND
PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD
BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE
MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 316 PM EDT WED MAY 21 2014

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR
SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING.

BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN
FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON.

COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS
EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP
CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH
TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/.

FOR TEMPERATURES STUCK WITH A MODEL BLEND.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY
INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE
SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR
THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS
ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY.

OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT
TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW
AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 316 PM EDT WED MAY 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED.

HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS
THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS
AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL
DOWN AGAIN ON WEDNESDAY.

&&

.AVIATION /DISCUSSION FOR THE 212100Z KIND TAF UPDATE/...
ISSUED AT 425 PM EDT WED MAY 21 2014

BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA
BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY. SOME CONVECTION ALSO
DEVELOPING AHEAD OF AN UPPER WAVE PUSHING TOWARDS SOUTHWEST
ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE
PASSING OVER THE KIND VICINITY TOWARDS 220100Z-220200Z...SO THINK
THE THREAT FOR CONVECTION WILL REMAIN HIGH UNTIL THAT TIME. WILL
EXTEND THE THUNDERSTORM THREAT IN TIME A FEW MORE HOURS ON THE
UPDATE. VARIABLE AND GUSTY SURFACE WIND AND HAIL ARE POSSIBLE WITH
THE HEAVIER CELLS.

PREVIOUS DISCUSSION FOLLOWS.

MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER
BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA
DEVELOPMENT LATE THIS AFTERNOON.

SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH
OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE
BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS
AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH
THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE
INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY
EVE AT THE TAF SITES.

HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS
COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR
FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER
14Z THURSDAY AS DAYTIME HEATING RESUMES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JP/50
AVIATION...JP/JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 PM EDT WED MAY 21 2014

INZ021-028>031-035>049-052>057-061>065-070>072-221930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST
CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-221930-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH
RIVERS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 5:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
539 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             6 S INDIANAPOLIS        39.69N  86.15W
05/21/2014  E1.25 INCH       MARION             IN   TRAINED SPOTTER

            STREET FLOODING

&&

JAS
Local storm report, May 21, 5:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLASH FLOOD      LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

            EIGHTEEN INCHES OF WATER ON SMILEY STREET

&&

BHH
Local storm report, May 21, 5:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
543 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             CLAYTON                 39.69N  86.52W
05/21/2014  E1.00 INCH       HENDRICKS          IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 5:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
550 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

            A THREE-FOOT DIAMETER TREE DOWN ALONG WITH A UTILITY
            POLE...MANY FLOODING REPORTS RECEIVED BUT NO SPECIFICS

0541 PM     FLASH FLOOD      LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 5:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
556 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             MOORESVILLE             39.62N  86.37W
05/21/2014  E0.88 INCH       MORGAN             IN   PUBLIC

&&

BHH
Local storm report, May 21, 5:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
557 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             GREENSBURG              39.34N  85.48W
05/21/2014  E1.25 INCH       DECATUR            IN   PUBLIC

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:32 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe43 min
May 21, 2:05 PM EDTTornado WarningINDClinton25 min
May 21, 2:21 PM EDTSevere Thunderstorm WarningINDBoone, Clinton24 min
May 21, 2:38 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton37 min
May 21, 3:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
May 21, 3:10 PM EDTSevere Thunderstorm WarningINDBoone35 min
May 21, 3:11 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan34 min
May 21, 3:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion31 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion42 min
May 21, 3:40 PM EDTSevere Thunderstorm WarningINDBoone50 min
May 21, 3:47 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion43 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam33 min
May 21, 4:05 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby25 min
May 21, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion49 min
May 21, 4:23 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
May 21, 4:32 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby28 min
May 21, 4:39 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren21 min
May 21, 4:40 PM EDTSevere Thunderstorm WarningINDPutnam20 min
May 21, 4:46 PM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby3 hr
May 21, 4:46 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke29 min
May 21, 4:56 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren19 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam47 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby32 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan29 min
May 21, 5:13 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam32 min
May 21, 5:15 PM EDTSevere Thunderstorm WarningINDFountain, Parke30 min
May 21, 5:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby30 min
May 21, 5:32 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Morgan43 min
May 21, 5:40 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam35 min
May 21, 5:42 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke33 min
May 21, 5:45 PM EDTFlash Flood WarningINDBoone, Hamilton, Hendricks, Marion4 hr
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDDecatur16 min
May 21, 6:12 PM EDTSevere Thunderstorm WarningINDHendricks33 min
May 21, 6:15 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion4 hr
May 21, 6:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby28 min
May 21, 6:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings30 min
May 21, 7:45 PM EDTSevere Thunderstorm WarningINDJackson, Jennings30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.